# SDR P2EA00130

- Difficulty date: April 13, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FRAME DENTED AND CORRODED AT BS 500 BETWEEN STRINGERS 24R AND 26R.  REPAIRED FRAME AT BS 500 BETWEEN STRINGERS 23R AND 25R IAW SRM 51-40-3, FIG 1.  SEE COOPESA W/O N10316-1-47 VAM 100 NR 210 AND 912SDA120.  (X)
